# SDR AT9900044

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Defective
- Location: Row 1-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTING LIGHTS FROM ROW 1 TO ROW 18 WILL NOT ILLUMINATE, DURING MAINTENANCE TESTING.  REMOVED AND REPLACED STATION 628 FORWARD POWER SUPPLY, REFERENCE MM 33-50.  OPERATIONAL CHECKED GOOD.
